# SDR AALA202112060923

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737*
- Aircraft serial: 31176
- Aircraft time: 24,272 hours, 10,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C EMERGENCY EXIT LIGHT LOOSE. SECURED LOOSE SCREW ON LIGHT HOUSING.
